On completely reducible solvable subgroups of GL(n, Δ)

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Let Δ be a finite field and denote by GL(n, Δ) the group of n×n nonsingular matrices defined over Δ. Let R⊆GL(n, Δ) be a solvable, completely reducible subgroup of maximal order. For |Δ|≧2, |Δ|≠3 we give bounds for |R| which improve previous ones. Moreover for |Δ|=3 or |Δ|>13 we determine the structure of R, in particular we show that R is unique, up to conjugacy.

Original languageEnglish
Pages (from-to)163-176
Number of pages14
JournalIsrael Journal of Mathematics
Issue number1-2
StatePublished - 1 Dec 1985
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On completely reducible solvable subgroups of GL(n, Δ)'. Together they form a unique fingerprint.

Cite this